Note on the theorem on change of variable in Riemann integral

David Preiss; Jaromír Uher

Časopis pro pěstování matematiky (1970)

  • Volume: 095, Issue: 4, page 345-347
  • ISSN: 0528-2195

How to cite


Preiss, David, and Uher, Jaromír. "Poznámka k větě o substituci pro Riemannův integrál." Časopis pro pěstování matematiky 095.4 (1970): 345-347. <>.

author = {Preiss, David, Uher, Jaromír},
journal = {Časopis pro pěstování matematiky},
keywords = {real functions},
language = {cze},
number = {4},
pages = {345-347},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka k větě o substituci pro Riemannův integrál},
url = {},
volume = {095},
year = {1970},

AU - Preiss, David
AU - Uher, Jaromír
TI - Poznámka k větě o substituci pro Riemannův integrál
JO - Časopis pro pěstování matematiky
PY - 1970
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 095
IS - 4
SP - 345
EP - 347
LA - cze
KW - real functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.